MathSciNet Relay Station
MathSciNet bibliographic data
MR15794 (7,471a) 56.0X
Montgomery, Deane; Samelson, Hans Fiberings with singularities. Duke Math. J. 13, (1946). 51–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement